Menu
Your Cart

Zirtek Allergy Tablets - Cetirizine Hydrochloride 10mg (7 Tablets)

Zirtek Allergy Tablets  (7 Tablets)
Zirtek Allergy Tablets - Cetirizine Hydrochloride 10mg (7 Tablets)2053536
Order in the next to receive your order by when you select express delivery at checkout.
£3.40
Ex Tax: £2.83

Reviews

Reviews Over Zirtek Allergy Tablets - Cetirizine Hydrochloride 10mg (7 Tablets)


  • 0 out of 5

Based on 0 reviews.

Total Reviews (0)
click here write review to add review for this product.

  • 5 star
    0%
  • 4 star
    0%
  • 3 star
    0%
  • 2 star
    0%
  • 1 star
    0%

Review this product
Share your thoughts about this product with other shoppers.




By taking only one Zirtek Allergy Relief tablet, symptoms caused by allergies and irritants will become less severe during your day-to-day routine. Symptoms such as sneezing, runny/stuffy nose, itchy/watery eyes, hives, and skin rashes, are all uncomfortable ways in which your body tries to cope with these irritants. Zirtek Allergy Relief gets to work quickly so you can continue your day-to-day life without the upset.

Relieves symptoms such as: 

  • Sneezing
  • Runny/stuffy nose 
  • Itchy/watery eyes 
  • Hives
  • Skin rashes

Cetirizine Hydrochloride 10mg, Microcrystalline Cellulose, Lactose, Colloidal Anhydrous Silica, Magnesium Stearate, Hydroxypropylmethyl Cellulose (E464), Titanium Dioxide (E171) and Polyethylene Glycol.

Adults and children aged 12 years and over: Take one tablet daily. If the tablets make you feel drowsy or dizzy, taking half a tablet twice a day may be better than taking one tablet once a day.
Children aged 6 to 12 years: Take half a tablet twice a day.
Children under 6 years: Not suitable.
 

  • To make sure that this is the right treatment for you (or your child), before you (or they) start taking cetirizine it is important that you discuss the treatment with a doctor or pharmacist if:
  • You are pregnant, trying for a baby or breast-feeding.
  • You/they have any kidney problems. If so, the recommended dose will be reduced.
  • You/they have epilepsy.
  • You/they have a rare inherited blood disorder called porphyria.
  • You/they are taking or using any other medicines. This includes any medicines being taken which are available to buy without a prescription, as well as herbal and complementary medicines.
  • You/they have ever had an allergic reaction to another antihistamine, or to any other medicine.

Please Remember 
While we try our best to make sure that all product information published on our website is correct and up to date, you should always read the product packaging and labels for information regarding ingredients, directions for use and allergy information prior to use or consumption.

Standard Delivery
Have your products delivered for £2.90 and have them delivered within 3-5 working days.

Next Day Delivery
Next day delivery is available for £3.95 and is available on orders placed before 12.30pm Monday – Friday. Orders placed with next day delivery are usually delivered between 8am and 9pm the following day.

Return Policy
If you’re not completely happy with your order, you can return it to us within 28 days and receive a full refund. Click here to find out more about our returns policy.

We use cookies and similar technologies to ensure you get the best experience when shopping with us. By continuing to use this site we will assume that you are happy with it. View our Privacy Policy ...
feedback